Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets.Features
- Compare to the active ingredient in Extra Strength Tylenol Caplets.
- Pain Reliever/Fever Reducer.
- Temporarily relieves minor aches and pains due to headache muscular aches minor pain of arthritis toothache backache the common cold and premenstrual and menstrual cramps.
- Contains no aspirin.
- Do not use with other medicines containing acetaminophen
- Count - 100
ACTIVE INGREDIENT IN EACH CAPLET: Acetaminophen 500mg. INACTIVE INGREDIENTS: carnauba wax corn starch croscarmellose sodium hypromellose polyethylene glycol povidone pregelatinized starch sodium starch glycolate stearic acid. May contain one or more of these ingredients.Directions
Do not take more than directed (see Liver warning).Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor.